# SDR DALA2021092405753

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 6,981 hours, 793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EXIT SIGNS LOCATION 604. CORRECTIVE ACTION: SET LIGHTING TO NIGHT MODE. ALL EXIT SIGNS HAVE EQUIVALENT BRIGHTNESS. (1958556)
